# SDR AWXA9900072

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 829186935352
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, STRINGER TIE CLIPS.  STRINGER TIE CLIPS BROKEN, CRACKED, OR DAMAGED AT THE FOLLOWING LOCATIONS, STA 344 STR 6R, STA 500 STR 27R, STA 500A STR 27R, STA 706 STR 4L, STA 727A STR 4R, STA 727B STR 3R, STA 727B STR 4R, STA 727B STR 8R, STA 747 STR 5R, STA 767 STR 5R,                         STA 767 STR 6R.  REMOVED AND REPLACED TIE CLIPS PER EO 53-12-01.
